Codral Phenylephrine Day & Night Tablets 48 Pack

Codral
Out of Stock
$24.99
  • This product is currently out of stock at all of our stores
*Pricing as shown here is online only and may vary compared to in-store locations.
Out of stock
SKU
766964

New Formula Codral Day & Night is ideal for headaches and fever, blocked/runny nose and body aches & pains. Contains 36 Day tablets and 12 Night tablets.

Suitable For: Headaches and fever, blocked/runny nose, body aches and pains

Product Detail

Effective Day & Night time Relief of:

  • Headaches and fever
  • Blocked nose/runny nose
  • Body aches and pains

Each Day tablet contains:

Paracetamol 500mg
Paracetamol is an analgesic that is thought to inhibit a pain-transmitting enzyme produced in the brain. Paracetamol works to relieve headaches and other body aches and pains. Paracetamol also helps reduce fever .

Phenylephrine Hydrochloride 5mg
Phenylephrine helps to relieve blocked and runny noses.

Each Night Tablet contains:

Paracetamol 500mg
Paracetamol is an analgesic that is thought to inhibit a pain-transmitting enzyme produced in the brain. Paracetamol works to relieve headaches and other body aches and pains. Paracetamol also helps reduce fever .

Phenylephrine Hydrochloride 5mg
Phenylephrine helps to relieve blocked and runny noses.

Chlorpheniramine Maleate 2mg
Chlorpheniramine Maleate is a sedating antihistamine. It is used for the relief of a runny nose and watery eyes. As it is a sedating antihistamine, it also aids rest.

SAFETY

Keep out of reach of children.

Store below 30C. Keep in a dry, dark place.

Caution:

If symptoms persist, worsen, or new symptoms appear, see your doctor. Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity.

Warning:

Phenylephrine may cause sleeplessness in some people. Night medication may cause drowsiness, if affected do not drive a vehicle or operate machinery. Avoid alcohol.

Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Do not use this product:

  • for children under 12 years
  • if you are hypersensitive to any of the ingredients
  • if you have taken paracetamol
  • if you are taking antidepressants
  • if you have taken antihistamines

Ask your doctor before use:

  • if you have any medical conditions, taking other medicines or if you are a chronic alcohol abuser
  • if you have high blood pressure
  • if you have heart problems
  • If you are pregnant or breastfeeding

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Usage Advice

Use this product for:

  • Headaches and Fever
  • Blocked or runny nose
  • Body aches and pains

Who can use this product

Adults and children 12 years and over.

How many:

Day: 2 Red

Night: 2 Orange as necessary

How often:

Every 4-6 hours as necessary Maximum 6 day & 2 night tablets in 24 hours.

When to stop:

Adults: after 3 days.

Children: after 48 hours, except on medical advice

Write a review

Thank you for taking the time to review Codral Phenylephrine Day & Night Tablets 48 Pack

Codral Phenylephrine Day & Night Tablets 48 Pack
You're reviewing:Codral Phenylephrine Day & Night Tablets 48 Pack
Your rating